Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Poor vision, high number in both eyes, floaters in right eye. Cure?

Hi hope you can help me I m 27 years old and have very high pescription minus 11.75 in both eyes, I wanted to get treatment done to both eyes as finding it hard to see clearly, through my thick glasses what procedure is Available for me. And astigmatism is 4.5 is there any cure for me plus I see so many floaters in my right eye thank you
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Hi Deepa,looking at your minus power you are a case of high myopia.Three things can be done in your case to get rid of glasses.First you can wear a contact lens,second you can undergo LASIK or laser treatment of your eyes if you have sufficient corneal thickness to aboard and correct your power and third is you can undergo phakic IOL implantation ,that is toric ICL that is intra collamer lens where an IOL is placed above your own lens to correct the power.Before doing any of this procedures you have to do a corneal topography,pachymetry,endothelial count,ACD,WTW distance etc which may help the surgeon in deciding the procedure. Before undergoing any of the corrective procedure do a dilated fundus examination to rule out any break in the retina like lattice or holes
as you are giving a h/o of floaters.If present you may have to undergo barrage laser of retina first and then the corrective procedure for your high power....TC...Dr Ajay Shankar Kar
Answered: Tue, 5 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor